# SDR SWIA2020020348205

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME FOUND CORRODED AT FS605.00 FROM STGR21LH THROUGH STGR24RH. CIRCLED WITH GREASE PENCIL  V      (C-CHECK)   RO:1/29/2020REMOVED CORROSION ON FRAME FS605.00 AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW FRAME FS605.00. REF. BOMBARDIER DWG AND CRJ-200  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
